# SDR YENA20100922134

- Difficulty date: September 22, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 12,992 hours, 7,919 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 10007004
- Part serial: 2005110845
- Condition: Odor
- Part time: 12,984 hours, 7,916 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1224 LTV SHUTOFF ON FINAL APPROACH.  CAPT REPORTED SMOKE WAS SEEN AND SMELLED IN CABIN.  T/S SYSTEM FOUND COOLING AIR LIGHT ON AT MX PANEL, VERIFIED LTV SYSTEM SHUT DOWN PROPERLY DUE TO COOLING AIR /ACM FAILURE RESET LIGHT AND RE-ACTIVATED LTV SYSTEM.  OPS CHECK/TEST NORMAL REF MM 44-20-17.  THIS CLEARS THE MEL, PLACARD REMOVED MX-4 UPDATED, DDG REVISED, MCC NOTIFIED.  ON TAXI OUT AFTER STARTING ENGINE ONE, EXPERIENCED SMOKE (SMELL & VISUAL) IN THE CABIN, ALONG WITH A VERY HOT TEMPERATURE.  PACK 2 FAIL FOUND BAD BEARING IN R/AIR CYCLE MACHINE.  REPLACED R/AIR CYCLE MACHINE PER AMM 21-51-05.  OPS CHECK GOOD.
